Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Severe blinding headache, saturated from sweating, reduced depression medicine, having plenty fluids. Possible cause?

Hello there, On two occasions in the past two weeks I have woken up with a severe blinding headache and completely saturated from sweating. I am 46, have had my FSH checked and it is very good for my age, so don t believe it is the menopause or peri-menopause just yet. I have cut down meds for depression weeks ago by 50% and have had no problems in general with doing this. I was at the gym earlier and thought perhaps it was dehydration perhaps but I know that I had plenty of fluids that evening. I don t seem to have any other underlying symptoms and so I am puzzled completely what is causing it. Can you help?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
I went through your complaints. There are more than a hundred reasons for Night Sweat. Out of which the possible causes for you may be
Heat exhaustion, Panic attack, generalized anxiety disorder, tension headache
Low blood sugar (hypoglycemia), constipation, drug overdose, excessive caffeine use and even sleep apnoea

To find out the cause do relevant investigations including BP, Sugar, Lipid profile, urea, creatine and ECG - treat the cause according to the results.
Consult with the Dr about the discontinued anti depression tab.
Best wishes

Answered: Wed, 24 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor